How to Get Rid of Pigmentation from Botox Treatment?

After I did Botox it resulted in a new pigmentation. How can I get rid of it? By the way I have brown skin.

Doctor Answers (3)

Not sure it is the botox

+1

Botox is a clear injectate that has no known site effect of hyper or hypopigmentation.  However, you may be experiencing bruising that can lead to hemosiderin staining.  This is rare but possible.


Fairfax Plastic Surgeon
5.0 out of 5 stars 17 reviews

Bruising form Botox

+1

I am surprised that you wrote that you have permanent pigmentation problems after Botox injection. I have never heard of this before. If you do have some pigment issues, hydroquinone may help. Sometimes IPL can help in patients of light skin tones with red tones from the trauma.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Recommend Hydroquinone

+1

I am perplexed on how Botox could cause hyperpigmentation. After all the injections are done rather deep to the skin. Bruising should resolve without leaving pigmentation.

There would obviously not be anything specific to Botox. The olod standby of hydroquinoine would be the first thing I would try. If these fails, then kojic acid or azalaic acid would be my next choices.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.